# SDR SWAA2025110725482

- Difficulty date: October 17, 2025
- Submitted: November 7, 2025
- Operation: Air carrier
- Aircraft: N931WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36637
- Aircraft time: 54,057 hours, 32,969 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Beam
- Condition: Cracked
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BEAM ASSY UNDER LEADING EDGE SLAT PANEL 521XB FOUND CRACKED.   REPAIRED THE DAMAGE TO THE FIXED L/E PANEL AT SS 432.00 IAW SRM 51-70-05-2R-6.
